Inventiones mathematicae

, Volume 184, Issue 1, pp 1–46

On the weights of mod p Hilbert modular forms

Article

DOI: 10.1007/s00222-010-0284-5

Cite this article as:
Gee, T. Invent. math. (2011) 184: 1. doi:10.1007/s00222-010-0284-5

Abstract

We prove many cases of a conjecture of Buzzard, Diamond and Jarvis on the possible weights of mod p Hilbert modular forms, by making use of modularity lifting theorems and computations in p-adic Hodge theory.

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Department of MathematicsNorthwestern UniversityEvanstonUSA